# SDR GAIA9944A

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94205
- Make and model: Cvac 240D
- Aircraft serial: 10
- Engine: Rroyce DART5424
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

FLT 574 - MEM - AFTER DEPARTURE, THE NR 2 ENGINE FAILED SHORTLY AFTER LEVELING OFF AT 11,000.  POWER WAS SET AT 14,200 TEMP 770.  ENGINE RPM DECREASED RAPIDLY WITH NO WARNING.  TEMP PEAKED A 920 BEFORE CONDITION LEVER WAS PLACED IN FEATHER.  POWERPLANT WAS OPERATING NORMAL PRIOR TO FAILURE.  EMERGENCY DECLARED AIRCRAFT RETURNED TO MEM AND UNEVENTFUL LANDING MADE.  ENGINE FAILURE UNDER INVESTIGATION.  ENGINE S/N 40135 WAS REMOVED AND REPLACED WITH A SERVICEABLE ENGINE AND THE AIRCRAFT RETURNED TO SERVICE.  THE DAMAGED ENGINE AT THIS TIME IS BEYOND ECONOMICAL REPAIR.  (M)
